# SDR AALA201802289031

- Difficulty date: February 25, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 60,065 hours, 14,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. COVER CLOSE TO FLOOR NEXT TO FIRST CLASS GALLEY OFF. INSTALLED EMERGENCY LIGHT LENS TO THE ABOVE LOCATION DESCRIPTION PER AMM 33-51-00.
